# SDR DALA2024022702699

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,257 hours, 21,408 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 30A EMERGENCY SEAT PATH ESCAPE LIGHT INOP. CORRECTIVE ACTION: REPAIRED BROKEN WIRE ON SEAT CONNECTOR SYSTEM TEST GOOD. PER B767 AMM 33-51 (5743365)
